MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER
Model Number L101
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker was exhibiting intermittent loss of capture (loc) and noise were observed on the right ventricular (rv) lead, with no asystole greater than two seconds reported.A right ventricular lead revision had been planned; however, during preparation for the procedure, additional noise was noted on the right atrial (ra) lead, resulting in cancellation of the procedure per physician discretion.It was further reported that the patient will be referred for extraction of both leads and implantation of a new system.Technical services (ts) reviewed the available data and indicated that noise was not oversensed on the presenting rv electrogram; however, findings were consistent with rv loss of capture, with evidence suggestive of intrinsic ventricular escape rhythm.Ts also noted that no ra lead noise was observed on the presenting electrogram.As of this time, this pacemaker remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product remains implanted and in-service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ESSENTIO? DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25488753
Report Number2124215-2026-31607
Device Sequence Number9735564
Product Code LWP
UDI-Device Identifier00802526558924
UDI-Public(01)00802526558924(17)210212
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2021
Device Model NumberL101
Device Catalogue NumberL101
Device Lot Number779816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale